Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 149, NWS Wichita, KS

August 9, 2020Greenwood County, Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 9, 2020, 7:03 PM CDT for Greenwood County, Woodson County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2020, 7:03 PM CDT (00:03 UTC)
Expired
Aug 9, 2020, 7:50 PM CDT
In force
47 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Greenwood County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 113 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2449 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

914 
WUUS53 KICT 100003
SVRICT
KSC073-207-100100-
/O.NEW.KICT.SV.W.0149.200810T0003Z-200810T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
703 PM CDT Sun Aug 9 2020

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northwestern Woodson County in southeastern Kansas...
  Northeastern Greenwood County in southeastern Kansas...

* Until 800 PM CDT.

* At 701 PM CDT, a severe thunderstorm was located 6 miles west of
  Gridley, or 9 miles southeast of Madison, moving northeast at 20
  mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Madison, Hamilton and Virgil. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Many of these storms are rapidly developing and new severe 
thunderstorms are expected to develop within in the warned area. Be 
alert for rapidly changing weather conditions.  

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3785 9596 3786 9620 3817 9617 3817 9596
      3804 9596 3804 9559
TIME...MOT...LOC 0001Z 222DEG 17KT 3807 9599 

HAIL...0.88IN
WIND...60MPH
 
$$

METZGER
3 follow-up statements
350 
WWUS53 KICT 100025
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
725 PM CDT Sun Aug 9 2020

KSC073-207-100100-
/O.CON.KICT.SV.W.0149.000000T0000Z-200810T0100Z/
Woodson KS-Greenwood KS-
725 PM CDT Sun Aug 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN WOODSON AND NORTHEASTERN GREENWOOD COUNTIES...

At 723 PM CDT, a severe thunderstorm was located 9 miles east of
Hamilton, or 12 miles southeast of Madison, moving northeast at 15
mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Madison, Hamilton and Virgil. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This thunderstorm activity continues to develop rapidly with each 
new thunderstorms become strong to severe quickly.  Be alert for 
rapidly changing weather conditions in the warned area. 

 For your protection move to an interior room on the lowest 
floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3785 9596 3786 9620 3817 9617 3817 9596
      3804 9596 3804 9559
TIME...MOT...LOC 0023Z 223DEG 11KT 3799 9600 

HAIL...0.88IN
WIND...60MPH
 
$$

METZGER
394 
WWUS53 KICT 100039
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
739 PM CDT Sun Aug 9 2020

KSC073-100049-
/O.CAN.KICT.SV.W.0149.000000T0000Z-200810T0100Z/
Greenwood KS-
739 PM CDT Sun Aug 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENWOOD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

LAT...LON 3785 9596 3804 9596 3804 9559
TIME...MOT...LOC 0039Z 222DEG 17KT 3805 9593 

$$

KSC207-100100-
/O.CON.KICT.SV.W.0149.000000T0000Z-200810T0100Z/
Woodson KS-
739 PM CDT Sun Aug 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN WOODSON COUNTY...

At 739 PM CDT, a severe thunderstorm was located near Gridley, or 12
miles southeast of Madison, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern Woodson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3785 9596 3804 9596 3804 9559
TIME...MOT...LOC 0039Z 222DEG 17KT 3805 9593 

HAIL...0.88IN
WIND...60MPH
 
$$

METZGER
236 
WWUS53 KICT 100050
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
750 PM CDT Sun Aug 9 2020

KSC207-100059-
/O.CAN.KICT.SV.W.0149.000000T0000Z-200810T0100Z/
Woodson KS-
750 PM CDT Sun Aug 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WOODSON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 3785 9596 3804 9596 3804 9559
TIME...MOT...LOC 0047Z 222DEG 17KT 3809 9588 

$$

METZGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:27 PM CDT, 36 minutes earlier.

Area forecast discussion, Aug 9, 6:27 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
627 PM CDT Sun Aug 9 2020

.SHORT TERM...(This evening through Tuesday night)
Issued at 321 PM CDT Sun Aug 9 2020

Warm advection and low-mid level moisture transport has led to
lingering showers and some storms over portions of central Kansas
and the Flint Hills.  Expect this moisture transport to wane across
most of the forecast area, or shift to the NE of the area for the
late afternoon into the evening hours. This will lead a lull in the
shower chances for the remainder of the early evening hours.

Attention then shifts well to the NW of the forecast area over the
high plains of NW KS and western Neb, where early evening
thunderstorms are expected to congeal into a S-SE moving complex of
storms, as low level moisture transport slated to develop over wrn
KS veers towards central KS late this evening. Think this complex
will move into central KS towards midnight. So will gradually
increase pops across central KS for this convective chance towards
midnight through the early morning hours on Mon.

Not sure how far southeast this late night convection will get,
before stalling over even backbuilding across central KS by early
Mon morning, as moisture transport stays focused across central and
northeast KS.

For Monday, A shortwave moving out of the Rockies will help push a
cold frontal boundary southward into central KS by Mon afternoon.
After the morning showers in central KS end, not expecting much
activity along the front for the midday hours, as a warm elevated
mixed layer will keep convection from developing. But as the Rockies
shortwave pushes east across KS, the increased lift and modest
convergence along the front will lead to scattered showers and
thunderstorms developing for the late afternoon into the evening
hours on Mon. A very unstable airmass will be located along or just
ahead of the frontal boundary, as it moves into the central KS for
Mon afternoon, but only modest bulk shear values will be noted
around 20 kts.  But given the very unstable airmass and fairly
decent directional shear with curved hodographs, think a few severe
storms will occur with some large hail and damaging winds possible,
given the the inverted-V sounding profile expected and the high
bases to the storms. SPC upgraded to a slight risk for portions of
the forecast area, and this seems reasonable given the damaging wind
threat.

Expect this line of convection to make progress to the S-SE for late
Mon evening as cold pools develop and help drive the convection to
the south.  Expect the severe threat to diminish some as it pushes
into southeast KS by late Mon night.

Lots of uncertainty on how the daytime hours on Tue will play out.
Think some showers/storms may linger over SE KS for the morning
hours on Tue, as the frontal boundary over central KS washes out.
But the general trend for the daytime hours on Tue will be, that
most locations will be worked over from the previous nights complex
of storms, with the latest GFS showing weak ridging across the
forecast area.  Will leave some small pops in for now, but could see
these removed with later forecasts and trends.

Low to mid level warm advection and moisture transport looks to
increase for Tue night, which will lead to shower and thunderstorm
chances increasing for most locations for late Tue night through Wed
morning.

Ketcham

.LONG TERM...(Wednesday through Sunday)
Issued at 321 PM CDT Sun Aug 9 2020

The unsettled pattern looks to continue for Wed through Thu, as the
zonal flow becomes a little more diffluent as weak impulses in the
flow scoot across the area, leading to diurnally driven storms
chances and then overnight and early morning storm chances. The
periodic storm chances will lead to temperatures staying near
seasonal averages for most of the work week.

Ketcham

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 627 PM CDT Sun Aug 9 2020

Scattered storms will affect portions of east central and
southeast Kansas until sunset, though should remain just north of
the KCNU terminal. Otherwise, storms over the high Plains may move
into portions of central Kansas later tonight. A cold front will
sink south into central Kansas Monday morning. This front will be
the focus for showers and storms on Monday afternoon and evening.
Low level wind shear is expected across central and southeast
Kansas early Monday morning.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    75  95  71  92 /  10  30  50  20
Hutchinson      72  93  68  90 /  30  40  50  20
Newton          74  94  69  90 /  20  40  50  30
ElDorado        75  94  70  90 /  10  40  50  30
Winfield-KWLD   75  95  71  91 /  10  10  50  30
Russell         70  91  66  89 /  50  20  40  10
Great Bend      70  91  66  89 /  40  30  40  10
Salina          73  93  68  90 /  40  40  50  20
McPherson       72  93  68  89 /  30  40  50  20
Coffeyville     76  96  72  92 /  10  10  60  40
Chanute         76  96  71  91 /  20  10  60  40
Iola            76  96  71  92 /  70  30  60  40
Parsons-KPPF    77  96  72  92 /  10  10  60  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...None.
&&

SHORT TERM...Ketcham
LONG TERM...Ketcham
AVIATION...KED
Hazardous weather outlook, Aug 9, 5:53 PM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
553 PM CDT Sun Aug 9 2020

KSZ032-033-047>053-067>072-082-083-091>096-098>100-102300-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
553 PM CDT Sun Aug 9 2020

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Isolated strong to severe thunderstorms will affect a small portion
of the Flint Hills and southeast Kansas until sunset. The main
threats will be 60 mph winds and nickel size hail.

Heat indices of 100 to 105 are expected through early this evening,
with the highest values across southeast Kansas.

More storms are forecast to move into central Kansas late this
evening and spread east southeast during the overnight. A few
strong storms will be possible, with small hail, gusty winds and
heavy rain.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Heat indices of 100 to 105 are forecast Monday afternoon across
southeast Kansas.

Thunderstorm chances increase for Monday afternoon and Monday
evening as a cold front moves into central Kansas and eventually
across
most if not all of the area Monday night. Any storms that develop
Monday afternoon and early evening will likely be strong and could
be severe. If severe storms develop on Monday, the anticipated
threats would be quarter sized hail and winds to 65 mph.

There will be periodic chance for storms for Tuesday through
Saturday. At this point, overall chances will slightly favor late
night through mid morning storms, especially across southeast
Kansas. Some of the storms would be strong, producing small hail
and
gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Local storm report, Aug 9, 5:19 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
519 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             5 NW IOLA               37.99N 95.45W
08/09/2020  E0.75 INCH       ALLEN              KS   TRAINED SPOTTER

&&

KED
Special weather statement, Aug 9, 5:29 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Wichita KS
529 PM CDT Sun Aug 9 2020

KSZ053-070-092330-
Greenwood KS-Chase KS-
529 PM CDT Sun Aug 9 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Greenwood County in southeastern Kansas...
  Southeastern Chase County in east central Kansas...

* Until 630 PM CDT.

* At 527 PM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall 12 miles south of
  Cottonwood Falls...moving east at 30 mph.

* Hail up to the size of nickels...and wind gusts up to 50 mph will
  be possible with this storm.

* Locations impacted include...
  Madison, Bazaar and Matfield Green.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3798 9596 3809 9652 3809 9661 3828 9662
      3831 9635 3817 9635 3817 9596
TIME...MOT...LOC 2229Z 278DEG 26KT 3818 9653

METZGER
Local storm report, Aug 9, 5:45 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
545 PM CDT SUN AUG 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     IOLA                    37.93N 95.40W
08/09/2020  E60 MPH          ALLEN              KS   PUBLIC

            VIA SOCIAL MEDIA.

&&

KED
Special weather statement, Aug 9, 5:58 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
558 PM CDT Sun Aug 9 2020

KSZ072-092330-
Allen KS-
558 PM CDT Sun Aug 9 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Allen County in southeastern Kansas...

* Until 630 PM CDT.

* At 556 PM CDT...trained weather spotters reported a strong
  thunderstorm over Moran, or 9 miles east of La Harpe...moving east
  at 20 mph.

* Hail up to the size of nickels...and wind gusts up to 50 mph will
  be possible with this storm.

* Locations impacted include...
  Moran and Mildred.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3784 9522 3802 9523 3804 9510 3804 9508
      3783 9508
TIME...MOT...LOC 2257Z 266DEG 19KT 3793 9514

METZGER
Special weather statement, Aug 9, 6:37 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Wichita KS
637 PM CDT Sun Aug 9 2020

KSZ070-100000-
Greenwood KS-
637 PM CDT Sun Aug 9 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Greenwood County in southeastern Kansas...

* Until 700 PM CDT.

* At 635 PM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall near Madison...
  moving east at 25 mph.

* Hail up to the size of nickels...and wind gusts up to 50 mph will
  be possible with this storm.

* Locations impacted include...
  Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3800 9614 3817 9616 3817 9596 3799 9596
TIME...MOT...LOC 2337Z 268DEG 20KT 3816 9607

METZGER
Special weather statement, Aug 9, 6:47 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Wichita KS
647 PM CDT Sun Aug 9 2020

KSZ071-100015-
Woodson KS-
647 PM CDT Sun Aug 9 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Woodson County in southeastern Kansas...

* Until 715 PM CDT.

* At 645 PM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall over Gridley, or
  10 miles southwest of Burlington...moving east at 15 mph.

* Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Neosho Falls and Piqua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3799 9596 3804 9596 3804 9552 3789 9552
TIME...MOT...LOC 2347Z 269DEG 14KT 3809 9588

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:02 PM CDTAreal Flood WarningICTGreenwood, Woodson2 hr
Aug 9, 7:10 PM CDTSpecial Weather StatementICTAllen65 min
Aug 9, 7:33 PM CDTSpecial Weather StatementICTWoodson57 min
Aug 9, 7:59 PM CDTSevere Thunderstorm WarningICTAllen61 min
Aug 9, 8:03 PM CDTAreal Flood WarningICTAllen, Woodson87 min
Aug 9, 8:24 PM CDTSevere Thunderstorm WarningICTNeosho44 min
Aug 9, 8:56 PM CDTSpecial Weather StatementICTAllen34 min
Aug 9, 9:09 PM CDTSpecial Weather StatementICTNeosho36 min
Aug 10, 12:52 AM CDTSpecial Weather StatementICTRussell53 min
Aug 10, 3:34 AM CDTSpecial Weather StatementICTKingman26 min
Aug 10, 3:40 AM CDTSpecial Weather StatementICTKingman50 min
Aug 10, 4:01 AM CDTSevere Thunderstorm WarningICTKingman, Reno40 min
Aug 10, 5:18 AM CDTSpecial Weather StatementICTMcPherson, Marion, Saline57 min
Aug 10, 6:52 AM CDTSpecial Weather StatementICTReno53 min
Aug 10, 8:28 AM CDTSpecial Weather StatementICTSedgwick32 min
Aug 10, 9:18 AM CDTSpecial Weather StatementICTSedgwick27 min
Aug 10, 9:47 AM CDTSpecial Weather StatementICTButler43 min
Aug 10, 10:15 AM CDTSpecial Weather StatementICTButler60 min
Aug 10, 10:50 AM CDTSpecial Weather StatementICTGreenwood55 min
Aug 10, 11:18 AM CDTSpecial Weather StatementICTButler57 min
Aug 10, 12:40 PM CDTSpecial Weather StatementICTElk65 min
Aug 10, 2:29 PM CDTSpecial Weather StatementICTAllen31 min
Aug 10, 3:16 PM CDTSpecial Weather StatementICTChautauqua29 min
Aug 10, 3:41 PM CDTSevere Thunderstorm WarningICTMontgomery64 min
Aug 10, 3:49 PM CDTSevere Thunderstorm WarningICTLabette56 min
Aug 10, 3:57 PM CDTSpecial Weather StatementICTSumner33 min
Aug 10, 4:08 PM CDTSevere Thunderstorm WarningICTLabette37 min
Aug 10, 4:26 PM CDTSevere Thunderstorm WarningICTHarper25 min
Aug 10, 4:41 PM CDTSevere Thunderstorm WarningICTLabette34 min
Aug 10, 4:53 PM CDTSpecial Weather StatementICTHarper37 min
Aug 10, 4:55 PM CDTSpecial Weather StatementICTCowley65 min
Aug 10, 5:12 PM CDTSevere Thunderstorm WarningICTCowley40 min
Aug 10, 6:46 PM CDTSevere Thunderstorm WarningICTRussell59 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.